# SDR DJFA2008015

- Difficulty date: February 5, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N441LX
- Make and model: Beech 400A
- Aircraft serial: RK292
- Aircraft time: 6,131 hours, 5,209 cycles
- Engine: Pwa JT15D5
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 18084928
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CREW REPORTED BURNING ODOR WITH HEAT IN AUTO OR MANUAL.  AIRCRAFT LANDED SAFELY AT INTENDED DESTINATION.  MAINTENANCE RAN THE ENGINES AND NOTED A MOLDY SMELL BUT NOT A BURNING SMELL.  THE COALESCER BAG WAS REPLACED AND ALL SMELLS WENT AWAY.
